MAUDE Adverse Event Report: ARTHROCARE CORP. DFP SUTURE PASSER STANDARD

ARTHROCARE CORP. DFP SUTURE PASSER STANDARD
Catalog Number 22-4039
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a rotator cuff repair procedure, the first pass could not retrieve the suture after firing was done also had difficulties in opening after the sure was deployed.Procedure was completed with a competitor device.No significant delay and no other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h3,h6: the reported device, used in treatment, was not returned for evaluation.A relationship, if any, between the subject device and the reported event could not be determined.A review of the device history records for the device showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.Without the reported product a visual and functional evaluation cannot be performed and customer¿s complaint cannot be confirmed.Factors that could have contributed to the reported event include: (1) excessive force (2) tissue thickness.(3) damage or debris in the device tip between passes.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
DFP SUTURE PASSER STANDARD
Common Device Name
PASSER
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10880100
Report Number3006524618-2020-01018
Device Sequence Number16895363
Product Code HWQ
UDI-Device Identifier00885556724552
UDI-Public885556724552
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Catalogue Number22-4039
Device Lot Number2047482
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;